# SDR DALA1106930913

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 61,374 hours, 47,842 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE ERA 372747-14, REV A, PERMANENT REPAIR TO RT INBD FLAP LWR SKIN DAMAGE.  ACCOMPLISHED PERMANENT REPAIR SKIN SECTION REPLACMENT IAW ERA 372747-14, REV B.
